Families of functions with equal-power absolutely continuous integrals

Authors

  • A. A. Dovgoshei Ин-т прикл. математики и механики АН Украины, Донецк

Keywords:

-

Abstract

The approximation of functions from Hardy classes by bounded analytic functions is investigated. A theorem is proved, characterizing the sets of functions with equiabsolutely continuous integrals as limit points of the family of bounded subsets of the space Н.

References

Федорчук В. В., Филиппов В. В. Общая топология.— М. : Изд-во Моск, ун-та, 1988.— 252 с.

Куратовский Л. Топология: В 2-х т.— М. : Мир, 1966. — Т. 1.— 594 с.

Натансон И. П. Теория функций вещественной переменной.— М. : Наука, 1974.— 480 с.

Гарнетт Дж. Ограниченные аналитические функции.— М. : Мир, 1984.— 470 с.

Downloads

Published

28.02.1992

Issue

Section

Research articles

How to Cite

Dovgoshei , A. A. “Families of Functions With Equal-Power Absolutely Continuous Integrals”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 2, Feb. 1992, pp. 178-84, https://umj.imath.kiev.ua/index.php/umj/article/view/7830.